zbMATH — the first resource for mathematics

Representation of functionals on the spaces \(L_ p^ m(E_ n)\). (English. Russian original) Zbl 0868.46022
Sib. Math. J. 38, No. 1, 140-146 (1997); translation from Sib. Mat. Zh. 38, No. 1, 166-172 (1997).
A representation formula \[ (l,f)=\sum _{{}\alpha{}=m }{m!\over\alpha_1!\dots\alpha_n!} \int_{E_n} u^{(\alpha )} (x)f^{(\alpha )}(x) dx \] is established for functionals \(l\) on the space \(L_p^m(E_n)\) of functions with weak derivatives of order \(m\) summable to the power \(p\). The derivatives \(u^{(\alpha )}\) of \(u\) in the above representation are expressed in terms of the fundamental solution to the polyharmonic equation \(\Delta^m=0\).
The result strengthens the author’s previous results [Embedding theorems and their applications to problems of mathematical physics, Collect. Sci. Works, Novosibirsk, 137-139 (1989; Zbl 0778.46020)] devoted to the case of compactly-supported functionals.

46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
Full Text: DOI
[1] V. I. Polovinkin, ”On realization of error functionals for cubature formulas in spaces of typeLp/m,” in: Boundary Value Problems for Partial Differential Equations [in Russian], Inst. Mat. (Novosibirisk), Novosibirsk, 1988, pp. 125–136.
[2] V. I. Polovinkin, ”On realization of compactly-supported functionals inLp/m(E n ),” in: Embedding Theorems and Their Applications to Problems of Mathematical Physics [in Russian], Inst. Mat. (Novosibirsk), Novosibirsk, 1989, pp. 137–139. · Zbl 0778.46020
[3] M. Z. Solomyak, ”On the conjugate spaces to the spacesWp/l of S. L. Sobolev,” Dokl. Akad. Nauk SSSR,143, No. 6, 1289–1292 (1962).
[4] V. S. Vladimirov, Generalized Functions in Mathematical Physics [in Russian], Nauka, Moscow (1976). · Zbl 0313.32001
[5] S. L. Sobolev, Introduction to the Theory of Cubature Formulas [in Russian], Nauka (1974).
[6] S. L. Sobolev, Selected Topics of the Theory of Function Spaces and Generalized Functions [in Russian], Nauka, Moscow (1989). · Zbl 0667.46025
[7] P. Antosik, J. Mikusiński, and R. Sikorski, Theory of Distributions. The Sequential Approach [Russian translation], Mir, Moscow (1976).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.